Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have nausea increases on eating, morning, clay colored bowels, heavy pelvis, delayed periods

I am 48 yo. I have been having nausea for 4 days now. Worse when I eat, and nearly immediately, but also if I don't eat. Doesn't seem to matter what I eat (sugar, fat, even oatmeal). Worse in the morning. I have had 1-2 BMs per day which is pretty normal for me, but they are clay colored. I have heaviness in my pelvis, but no pain anywhere. I don't remember my last menstrual cycle for sure. I think it was the beginning of March. No breast tenderness. Honestly, it feels like morning sickness, but that seems unlikely. What else would explain this.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You are 48/f, c/o nausea worse in early morning, passing clay colored motion and heaviness in pelvis for the last 4 days. You don't have any pain any where. You have missed your periods for almost 20 days. You don't have breast tenderness. You say it is unlikely to be a pregnancy.
There are only 2 possibilities.
1) Pregnancy - to be ruled out by doing a pregnancy test.
2)Hepatitis - with or without jaundice - doubted by clay colored motion and nausea - For diagnosis you need blood test including serum bilirubin direct and indirect, urine analysis including Bile salt and Bile pigment
If Hepatitis and jaundice is confirmed you need further investigations after consulting a medical gastro enterologist and follow his advise.
Best wishes
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor